Alert archive / Arizona / Wind Advisories in 2006
Wind Advisory 2, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Jan 15, 2006, 2:11 PM MST. It took effect at Jan 16, 2006, 5:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2006, 2:11 PM MST (21:11 UTC)
- In effect from
- Jan 16, 2006, 5:00 AM MST
- Expired
- Jan 16, 2006, 5:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 152111 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 211 PM MST SUN JAN 15 2006 .A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA FROM THE NORTH AND WILL GIVE AN INCREASE IN WINDS LATER TONIGHT CONTINUING INTO MONDAY AFTERNOON. THE STRONGEST WINDS WILL BE OVER FAR SOUTHWEST ARIZONA AND PARTS OF SOUTHEAST CALIFORNIA. AZZ020-021-025-026-CAZ030>033-160600- /O.NEW.KPSR.WI.Y.0002.060116T0600Z-060116T2100Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 111 PM PST SUN JAN 15 2006 /211 PM MST SUN JAN 15 2006/ ...WIND ADVISORY IN EFFECT FROM 11 PM MST /10 PM PST/ THIS EVENING TO 2 PM MST /1 PM PST/ MONDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM MST /10 PM PST/ THIS EVENING TO 2 PM MST /1 PM PST/ MONDAY. STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE TO DEVELOP THROUGHOUT THE EVENING HOURS OVER FAR SOUTHWEST ARIZONA AND PARTS OF SOUTHEAST CALIFORNIA. WIND SPEEDS OF 25 TO 35 MPH WILL BECOME QUITE COMMON LATE THIS EVENING...WITH GUSTS OF 40 TO 50 MPH POSSIBLE. THE WINDS WILL CONTINUE DURING MONDAY MORNING...AND BEGIN TO GRADUALLY DIMINISH DURING THE AFTERNOON HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ ESTLE
6 follow-up statements
000 WWUS75 KPSR 160555 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1055 PM MST SUN JAN 15 2006 .A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA FROM THE NORTH AND WILL GIVE AN INCREASE IN WINDS LATER TONIGHT CONTINUING INTO MONDAY AFTERNOON. THE STRONGEST WINDS WILL BE OVER FAR SOUTHWEST ARIZONA AND PARTS OF SOUTHEAST CALIFORNIA. AZZ020-021-025-026-CAZ030>033-161315- /O.CON.KPSR.WI.Y.0002.060116T0600Z-060116T2100Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 955 PM PST SUN JAN 15 2006 /1055 PM MST SUN JAN 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /1 PM PST/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /1 PM PST/ MONDAY. BY 10 PM AUTOMATIC STATIONS IN EASTERN RIVERSIDE AND NORTHERN PORTIONS OF IMPERIAL COUNTIES IN SOUTHEAST CALIFORNIA WERE BEGINING TO GUST UP TO AROUND 30 MPH. STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE TO DEVELOP THROUGHOUT THE REST OF TONIGHT OVER FAR SOUTHWEST ARIZONA AND PARTS OF SOUTHEAST CALIFORNIA. WIND SPEEDS OF 25 TO 35 MPH WILL BECOME QUITE COMMON AFTER MIDNIGHT WITH GUSTS OF 40 TO 50 MPH POSSIBLE. THE WINDS WILL CONTINUE DURING MONDAY MORNING...AND BEGIN TO GRADUALLY DIMINISH DURING THE AFTERNOON HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$
000 WWUS75 KPSR 161049 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 349 AM MST MON JAN 16 2006 CAZ033-161900- /O.NEW.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ /O.EXT.KPSR.WI.Y.0002.060116T1200Z-060116T2100Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO... GLAMIS...IMPERIAL...AND THE SALTON SEA 249 AM PST MON JAN 16 2006 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE WARNING FOR IMPERIAL COUNTY FOR TONIGHT...WHICH IS IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY. A WIND ADVISORY WILL ALSO CONTINUE UNTIL 1 PM PST THIS AFTERNOON. A COLD FRONT MOVED THROUGH THE AREA LATE SUNDAY. IN ITS WAKE INCREASING POST FRONTAL WINDS TO NEAR 40 MPH WILL DEVELOP THROUGH EARLY AFTERNOON...DIMINISHING LATE IN THE DAY. A COLD AIRMASS WILL ALSO SETTLE OVER THE AREA THROUGH TUESDAY...RESULTING IN A FREEZE WARNING TONIGHT FOR IMPERIAL COUNTY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATE 8. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ AZZ022-023-027-028-161900- /O.NEW.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN... NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE... CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE... MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 349 AM MST MON JAN 16 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE WARNING FOR TONIGHT...IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY. THE FREEZE WARNING COVERS THE SOUTH CENTRAL ARIZONA DESERTS FROM WICKENBURG TO GILA BEND...EAST INTO THE GREATER PHOENIX AREA...AND CASA GRANDE AND COOLIDGE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ AZZ020-021-025-026-CAZ030>032-161900- /O.EXT.KPSR.WI.Y.0002.060116T1200Z-060116T2100Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND 249 AM PST MON JAN 16 2006 /349 AM MST MON JAN 16 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM MST /1 PM PST/ THIS AFTERNOON... A COLD FRONT MOVED THROUGH THE AREA LATE SUNDAY. IN ITS WAKE INCREASING POST FRONTAL WINDS TO NEAR 40 MPH WILL DEVELOP THROUGH EARLY AFTERNOON...DIMINISHING LATE IN THE DAY. GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$
000 WWUS75 KPSR 161846 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1146 AM MST MON JAN 16 2006 CAZ033-162100- /O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ /O.CON.KPSR.WI.Y.0002.000000T0000Z-060116T2100Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO... GLAMIS...IMPERIAL...AND THE SALTON SEA 1046 AM PST MON JAN 16 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE...WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. IN ADDITION...AS WINDS DECREASE TO LESS THAN 10 MPH LATER TONIGHT... CLEAR SKIES AND VERY DRY AIR WILL ALLOW FOR VERY COLD TEMPERATURES BY TUESDAY MORNING. MANY DESERT LOCATIONS WILL DIP TO WELL BELOW FREEZING. THEREFORE...A FREEZE WARNING REMAINS IN EFFECT FOR LATE TONIGHT FOR IMPERIAL COUNTY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATE 8. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ AZZ022-023-027-028-170300- /O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN... NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE... CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE... MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 1146 AM MST MON JAN 16 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY. A COLD AIRMASS HAS MOVED INTO SOUTH-CENTRAL ARIZONA TODAY. WITH MOSTLY CLEAR SKIES...DIMINISHING WINDS AND VERY DRY AIR...SUB- FREEZING TEMPERATURES ARE LIKELY AT MOST DESERT LOCATIONS...WITH READINGS AS COLD AS THE LOWER TO MIDDLE 20S POSSIBLE IN OUTLYING REGIONS BY EARLY TUESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ AZZ020-021-025-026-CAZ030>032-162100- /O.CON.KPSR.WI.Y.0002.000000T0000Z-060116T2100Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND 1046 AM PST MON JAN 16 2006 /1146 AM MST MON JAN 16 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /1 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /1 PM PST/ THIS AFTERNOON. STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE...WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ ESTLE
000 WWUS75 KPSR 162050 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 150 PM MST MON JAN 16 2006 CAZ033-170000- /O.EXT.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/ /O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO... GLAMIS...IMPERIAL...AND THE SALTON SEA 1250 PM PST MON JAN 16 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY. STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE... WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. IN ADDITION...AS WINDS DECREASE TO LESS THAN 10 MPH LATER TONIGHT... CLEAR SKIES AND VERY DRY AIR WILL ALLOW FOR VERY COLD TEMPERATURES BY TUESDAY MORNING. MANY DESERT LOCATIONS WILL DIP TO WELL BELOW FREEZING. THEREFORE...A FREEZE WARNING REMAINS IN EFFECT FOR LATE TONIGHT FOR IMPERIAL COUNTY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATE 8. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ AZZ022-023-027-028-170500- /O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN... NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE... CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE... MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 150 PM MST MON JAN 16 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY. A COLD AIRMASS HAS MOVED INTO SOUTH-CENTRAL ARIZONA TODAY. WITH MOSTLY CLEAR SKIES...DIMINISHING WINDS AND VERY DRY AIR...SUB- FREEZING TEMPERATURES ARE LIKELY AT MOST DESERT LOCATIONS...WITH READINGS AS COLD AS THE LOWER TO MIDDLE 20S POSSIBLE IN OUTLYING REGIONS BY EARLY TUESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ AZZ020-021-025-026-CAZ030>032-170000- /O.EXT.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND 1250 PM PST MON JAN 16 2006 /150 PM MST MON JAN 16 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE... WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ ESTLE
000 WWUS75 KPSR 162147 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 247 PM MST MON JAN 16 2006 AZZ021-026-170000- /O.EXA.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ /O.CON.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/ WEST CENTRAL DESERTS-SOUTHWEST DESERTS- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... DATELAND...TACNA...WELLTON 247 PM MST MON JAN 16 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE... WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ CAZ033-170000- /O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ /O.CON.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO... GLAMIS...IMPERIAL...AND THE SALTON SEA 147 PM PST MON JAN 16 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM PST TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE... WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. IN ADDITION...AS WINDS DECREASE TO LESS THAN 10 MPH LATER TONIGHT... CLEAR SKIES AND VERY DRY AIR WILL ALLOW FOR VERY COLD TEMPERATURES BY TUESDAY MORNING. MANY DESERT LOCATIONS WILL DIP TO WELL BELOW FREEZING. THEREFORE...A FREEZE WARNING REMAINS IN EFFECT FOR LATE TONIGHT FOR IMPERIAL COUNTY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATE 8. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ AZZ022-023-027-028-170600- /O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN... NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE... CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE... MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 247 PM MST MON JAN 16 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY. A COLD AIRMASS HAS MOVED INTO SOUTH-CENTRAL ARIZONA TODAY. WITH MOSTLY CLEAR SKIES...DIMINISHING WINDS AND VERY DRY AIR...SUB- FREEZING TEMPERATURES ARE LIKELY AT MOST DESERT LOCATIONS...WITH READINGS AS COLD AS THE LOWER TO MIDDLE 20S POSSIBLE IN OUTLYING REGIONS BY EARLY TUESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ AZZ020-025-CAZ030>032-170000- /O.CON.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND 147 PM PST MON JAN 16 2006 /247 PM MST MON JAN 16 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. STRONG NORTH WINDS WILL BEGIN TO SLOWLY DIMINISH DURING THE AFTERNOON HOURS WITH GUSTS LOWERING TO LESS THAN 30 MPH BY LATE AFTERNOON. UNTIL THEN...WIND GUSTS OVER 40 MPH ARE POSSIBLE... WHICH COULD LEAD TO AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED HIGHWAYS...SUCH AS INTERSTATES 8 AND 10. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ ESTLE
000 WWUS75 KPSR 170024 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 524 PM MST MON JAN 16 2006 AZZ021-026-CAZ033-170300- /O.EXP.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/ /O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ WEST CENTRAL DESERTS-SOUTHWEST DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME... DATELAND...TACNA...WELLTON...BRAWLEY...CALEXICO...EL CENTRO... GLAMIS...IMPERIAL...AND THE SALTON SEA 424 PM PST MON JAN 16 2006 /524 PM MST MON JAN 16 2006/ ...WIND ADVISORY HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM MST /2 AM PST/ TO 8 AM MST /7 AM PST/ TUESDAY... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM MST /2 AM PST/ TO 8 AM MST /7 AM PST/ TUESDAY. STRONG NORTHERLY WINDS WHICH HAVE OCCURRED TODAY HAVE NOW DECREASED TO BELOW ADVISORY LIMITS SO THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 4 PM PST...5 PM MST. SOME AREAS WILL CONTINUE TO SEE WINDS OF 15 TO 25 MPH INTO THE EARLY EVENING HOURS...THEN WILL DECREASE TO 10 TO 20 MPH FOR MUCH OF THE NIGHT. A COLD AIRMASS HAS MOVED INTO SOUTH-CENTRAL ARIZONA TODAY. WITH MOSTLY CLEAR SKIES...DIMINISHING WINDS AND VERY DRY AIR...SUB- FREEZING TEMPERATURES ARE LIKELY AT MOST DESERT LOCATIONS...WITH READINGS AS COLD AS THE MIDDLE 20S TO LOWER 30S POSSIBLE IN OUTLYING REGIONS BY EARLY TUESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ AZZ020-025-CAZ030>032-170130- /O.EXP.KPSR.WI.Y.0002.000000T0000Z-060117T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS... SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND 424 PM PST MON JAN 16 2006 /524 PM MST MON JAN 16 2006/ ...WIND ADVISORY HAS EXPIRED... THE STRONG NORTHERLY WINDS WHICH HAVE OCCURRED TODAY HAVE NOW DECREASED TO BELOW ADVISORY LIMITS SO THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 4 PM PST...5 PM MST. SOME AREAS WILL CONTINUE TO SEE WINDS OF 15 TO 25 MPH INTO THE EARLY EVENING HOURS...THEN WILL DECREASE TO 10 TO 20 MPH FOR MUCH OF THE NIGHT. $$ AZZ022-023-027-028-170300- /O.CON.KPSR.FZ.W.0001.060117T1000Z-060117T1500Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...LAKE PLEASANT...MORRISTOWN... NEW RIVER...TONOPAH...BUCKEYE...WICKENBURG...CAREFREE... CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE... MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE... GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 524 PM MST MON JAN 16 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST TUESDAY. A COLD AIRMASS HAS MOVED INTO SOUTH-CENTRAL ARIZONA TODAY. WITH MOSTLY CLEAR SKIES...DIMINISHING WINDS AND VERY DRY AIR...SUB- FREEZING TEMPERATURES ARE LIKELY AT MOST DESERT LOCATIONS...WITH READINGS AS COLD AS THE LOWER TO MIDDLE 20S POSSIBLE IN OUTLYING REGIONS BY EARLY TUESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. $$ DKS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Jan 15, 10:30 AM MST, 3 hours 41 minutes earlier.
Area forecast discussion, Jan 15, 10:30 AM MST, 3 hours 41 minutes before
AZZ020>028-CAZ030>033-160000- AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 1030 AM MST SUN JAN 15 2006 SOUTHWEST AND SOUTH-CENTRAL ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... A PACIFIC LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE EAST ACROSS ARIZONA TODAY AND MONDAY. THIS WILL LEAD TO A SLIGHT CHANCE OF SHOWERS TONIGHT OVER THE LOWER DESERTS AND A CHANCE OF RAIN AND SNOW SHOWERS OVER THE HIGHER TERRAIN. TEMPERATURES TODAY WILL COOL OFF SIGNIFICANTLY...WITH SOME ADDITIONAL COOLING EXPECTED ON MONDAY. IN ADDITION...IT WILL BECOME BREEZY TO WINDY AT TIMES...ESPECIALLY IN SOUTHEAST CALIFORNIA AND ALONG THE LOWER COLORADO RIVER VALLEY LATER TONIGHT AND MONDAY. HIGH PRESSURE ALOFT WILL RESULT IN CONTINUED DRY WEATHER ALONG WITH A GRADUAL WARMING TREND TUESDAY AND THEREAFTER. && .SHORT TERM... TODAY THROUGH TUESDAY... FIRST SHORTWAVE TROUGH PRESENTLY MOVING THRU NE AZ TOWARDS THE FOUR CORNERS REGION PER MORNING WV LOOPS...WHILE NEXT...MORE VIGOROUS FEATURE IS DROPPING DOWN INTO NV. MOISTURE WITH THE FIRST SYSTEM WAS VERY LIMITED...AND RESULTED IN MOSTLY VIRGA SHOWERS AT BEST FOR ERN PHX CWA OVERNIGHT. NEXT SYSTEM WILL HAVE A CONSIDERABLE AMOUNT OF UVV AND Q VECTOR CONVERGENCE ASSOCIATED WITH IT. HOWEVER...AGAIN MOISTURE WILL BE ON THE SKIMPY SIDE. SURFACE DEWPOINTS HAVE RISEN INTO THE MID 30S...AND AS THIS MOISTURE IS LIFTED BY THE VERTICAL MOTION FIELDS...THIS...COMBINED WITH STG COLD AIR ADVECTION SHOULD BE SUFFICIENT TO SQUEEZE OUT A FEW SHOWERS LATER TONIGHT...ESPCLY HIGHER TERRAIN AREAS TO E OF PHX. HAVE ALREADY UPDATED GRIDS TO TAKE OUT MENTION OF SHOWERS TODAY...BUT LEFT POPS ALONE FOR TONIGHT...THO WE MAY HAVE TO TRIM VALUES DOWN JUST A BIT. MAIN EVENT WITH THIS SECOND SHORTWAVE...ASIDE FROM THE MUCH COOLER AIR...WILL BE THE STRONG WINDS. 850 MB NLY WINDS BETWEEN 40 AND 50 KTS PROGGED BY BOTH NAM/GFS BY LATE TONIGHT AND FIRST PART OF MONDAY...AND THESE SPEEDS COMBINED WITH STRONG DOWNWARD MOTIONS BEHIND SHORTWAVE AND GOOD COLD ADVECTION WILL LIKELY GIVE RISE TO THE NEED FOR A WIND ADVISORY DOWN THE LOWER CO RIVER. WILL EVALUATE THIS FURTHER FOR POSSIBLE INCLUSION IN AFTERNOON FORECAST PACKAGE. STILL LOOKING LIKE COLDEST NIGHT-TIME TEMPS WILL BE TUESDAY MORNING...WITH MANY LOWER DESERTS LIKELY TO EXPERIENCE A HARD FREEZE. MAY NEED A FREEZE WARNING BY TOMORROW...STAY TUNED. WARMER AND CONTINUED DRY WX ON TAP FOR TUE UNDER BUILDING HIGH PRESSURE. && .LONG TERM... TUESDAY NIGHT THROUGH SATURDAY... SHORT WAVE RIDGING TUESDAY IS QUICKLY FLATTENED AS RIDGE AXIS MOVES RAPIDLY EASTWARD TO THE MISSISSIPPI...AND THE NEXT SHORT WAVE IMPACTS THE PAC NW WED MORNING...THUS DEEPENING THE MEAN TROF OVER THE WESTERN CONUS INTO THURSDAY MORNING. THIS SYSTEM TRIES TO TAP INTO PAC MOISTURE...BUT IT IS QUICKLY THWARTED BY THE COASTAL MOUNTAINS...LEAVING MOST OF SOUTH-CENTRAL ARIZONA WITH A DRY AIRMASS. GRADIENTS TIGHTENS...WITH 50-70KT WINDS AT 500MB...AND 700MB TEMPERATURES COOLING 6-8 DEGREES OVER OUR CWA BY THURSDAY MORNING...THUS ENHANCING WIND SPEEDS THROUGHOUT THE DAY. ANOTHER SECONDARY IMPULSE OF ENERGY MOVES THROUGH NORTHERN ARIZONA AND NEW MEXICO EARLY FRIDAY...EVENTUALLY MOVING THE TROF INTO THE TEXAS PANHANDLE. BEHIND TROF EXODUS...STRONG RIDGING RESUMES AGAIN OVER THE ERN PAC OFF THE CA COAST THROUGH SATURDAY. GFSLR ADVERTISES A CLOSED LOW SYSTEM OFF THE NRN CA COAST THAT TAKES SHAPE OVER THE WEEKEND...WHILE THE EURO BRINGS IN A WEAKER...ALBEIT FASTER OPEN WAVE OVER BRITISH COLUMBIA AND THE PAC NW THAT SLIDES DOWN THE ERN PERIPHERY OF THE RIDGE INTO AZ EARLY NEXT WEEK. OVERALL...DAYTIME TEMPERATURES GRADUALLY WARM BACK INTO THE UPPER 60S TO NEAR 70 DEGREES BY THE END OF THE WEEK AND THE EXTENDED FORECAST REMAINS DRY. && .FIRE WEATHER... VERY STRONG MID LEVEL WINDS (5K-10K FEET) ON THE BACKSIDE OF A LOW PRESSURE SYSTEM DROPPING SOUTHWARD TOWARDS ARIZONA WILL LEAD TO VERY STRONG SURFACE WINDS LATE TONIGHT INTO TOMORROW ACROSS SOUTHEAST CALIFORNIA...THE LWR COLORADO RIVER VALLEY...AND FAR SOUTHWESTERN ARIZONA. SUSTAINED 20-FOOT SFC WINDS IN EXCESS OF 25 MPH ARE LIKELY WITH GUSTS EXCEEDING 40 MPH. IN ADDITION...SOME VERY DRY AIR ALOFT WILL ALSO BEGIN TO MIX TO THE SURFACE...LEADING TO A SHARP DROP OFF IN RELATIVE HUMIDITY VALUES BY AFTERNOON. THERE IS SOME UNCERTAINTY ON HOW LOW RH VALUES WILL DROP DUE TO SOME VERY COOL AIR FORECAST TO BE OVER THE REGION...HOWEVER RH VALUES MAY APPROACH CRITICAL LEVELS BY AFTERNOON. A FIRE WEATHER WATCH MAY BE REQUIRED THIS AFTERNOON. && .AVIATION...18Z TAFS...TAFS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR MORE DETAILED INFORMATION. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX ESTLE/FOWLE
Nearby
Wind Advisories in Arizona, 2006Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.